# SDR R61A201210270630

- Difficulty date: October 27, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,979 hours, 16,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE L1 DOOR DAMPER CORRODED.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR DAMPER IAW EMB 170 AMM 52-11-27.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
